# SDR AALA20090620TUL01

- Difficulty date: June 20, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP VANE HAS HOLE WORN ON TOP FROM CONTACT WITH I/B SPOILER.  PERFORMED HOT BOND REPAIR ON VANE PER SRM 57-03-00.
